# SDR UIEA2025022000155

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LH INOP( EMERGENCY LIGHT LH (SUPERNUMERARY DOME) WAS REPLACED AND TEST WAS PERFORMED SUCCESSFULLY IAW AMM 33-22-02-960-801 REV 144 22DEC24. NO FURTHER DEFECTS NOTED. )
